Mayo Clinic Connect
I had prolia injection a week ago. I've developed lower back pain and severe spasms. The spasms are so bad I can hardly get out of bed or even out of a chair. Is there anything I can do or take to alleviate this awful pain.
Liked by Dee, JK, alumni mentor, Chris Trout, Volunteer Mentor, Merry, Volunteer Mentor ... see all
Are you taking a probiotic? I strongly urge you to take a probiotic, limit your sugar intake (that includes bread and fruit), and take herbal antifungals or eat anti fungal food (garlic, ginger, apple cider vinegar, coconut oil, oregano, etc.) for a period of 90 days. Antibiotics and chemo drugs can kill the good bacteria in your gut, allowing then Candida (which is a fungus) that lives in all of us to take over your gut. Once candida takes over your gut – you are in for real trouble. At least check out a book called The Candida Cure by Ann Boroch. That is what happened to me and I got VERY sick over time. If you do the diet for 90 days, you can restore your gut health. Hypocrites said "All disease begins in the gut," and I think he was correct. I got so sick, I thought I was going to die. The good news is that you can get your gut health back. If you want to do this and you need support, I can hook you up and I will help you as much or as little as you need.
Jump to this post
I would like some help. Thanks.
The best advice I can give you is to follow the instructions and diet in the book called "The Candida Cure" by Ann Boroch. I can tell you the probiotics and antifungals I take (I use herbal antifungals). All the instructions are in the book. If I can say this here, you can private message me and from there I can give you information on the group I am in. We help people stay on the diet and provide all sorts of recipes and tips that will help you. There is a private group on Facebook that you will be invited to join. The moderators have all been on the diet a long time (I'm almost at five years) and there are people at all stages of being in the group – brand new people and people six months or six weeks along on the diet. The first 90 days of the diet are very strict, and that may be all you need. Most people decide to continue on the diet, which is when you can add certain foods back and you get a ton of recipes. Let me know if you want into the group on Facebook. If you contact me I will give you ore information.
Liked by JK, alumni mentor
Hi @parrotqueen, you'll notice that I removed your personal contact information from your post above. We recommend sharing personal contact information using the secure private message function to avoid your getting unwanted spam from potential bots or trolls.
Liked by Teresa, Volunteer Mentor, Becky, Volunteer Mentor
Thank you. I guess I do not know about the private contact function. Thank you for having my back. Sometimes I forget there is so much evil in the world.
Liked by Colleen Young, Connect Director, Teresa, Volunteer Mentor, JK, alumni mentor, Becky, Volunteer Mentor
@parrotqueen if you click on a person’s name (the one with the @) it will bring you to that person’s profile page and there is a link there to send a private message.
Liked by Teresa, Volunteer Mentor, lioness, Becky, Volunteer Mentor, parrotqueen
This is very rare but wanted to know if it has happened to anyone on this site. It’s a severe jaw infection and bone loss. It takes a long time to get relief. I would like to know the outcome for others that have gone through this. This is happening more and more and maybe not so rare after all. Prolia is poison!!!
Good morning @kay71 . I’ve heard of osteonecrosis of the jaw and sometimes worry about it. I take Fosamax and it, too, lists this awful jaw problem. I just make sure I have good dental checkups! Have you felt any symptoms that make you think it’s happening?
@kay71 this is a problem, but the incidence is far less than the incidence of a fracture. I plan to start with one of these medications, but haven’t decided which one yet. 20%-30% of “elderly” (I put that in quotation marks because at 72 I still find it difficult to think of myself as elderly) people who have hip fractures, die within a year due to loss of mobility. Many people can never again walk independently. There are downsides, but I think the minute risk is worth it. We each have to research and decide for ourselves. Some choose to use various supplements but those too can be dangerous, there is no inspection and approval of many of them.
Liked by Becky, Volunteer Mentor, veteranspouseinpain
Liked by Becky, Volunteer Mentor, parrotqueen, parrotqueen
Hi @kay71, I moved your message to this existing discussion in the Bones, Joints and Muscles group https://connect.mayoclinic.org/group/arthritis-and-joint-conditions-268850/ Here's you'll connect with many members dealing with osteoporosis and managing its treatment.
Osteonecrosis of the jaw is a horrible potential side effect of antiresorptive medications including bisphosphonates. How have you been managing it?
Liked by JK, alumni mentor, Chris Trout, Volunteer Mentor, Becky, Volunteer Mentor
I am new to this group. My doctor just prescribed Prolia, but with all the side effects, I'm not sure that's the way to go. In reading all of the discussion on Prolia, I haven't seen anyone share their results. I'm wondering if anyone has actually improved their bone density by having the prolia injections. Thanks
I've been on prolia for one year and have a dexascan scheduled in a couple weeks. I've written myself a note to remember to let you know if it made a difference. In 2013 I fell and fractured my femur (age 60) and discovered I had severe osteoporosis. I've broken the other leg and a wrist since then. I took alendronate (generic fosamax) for five years and I improved to osteopenia. A year ago my dexascan showed severe osteoporosis again so Dr. switched me to Prolia. I too am anxious to see if there is change.
Liked by Chris Trout, Volunteer Mentor, Becky, Volunteer Mentor
1) Has anyone made a comparison chart of the options? and side effect data?
2) I am 69 and envision having to change along the way – because of time limits they recommend?
3) There is some chance I had radiation treatment for in my teenage years and I have been told this eliminates certain choices among the osteoporosis drugs? Has anyone else hear this?
4) In 2017 my DEXA SCAN came out mild osteopenia wo I was shocked to suddenly find my bones to be breaking. Could the statin I was taking be involved? There is a rare side effect involving tendons and ligaments I've heard about?
5) Are there environmental factors – I live where a cornfield is being churned up for further development – air full of dirt with chemicals?
I believe that any medicine that's only been out 5 or 10 years is a chance of being dangerous. Because the doctors themselves don't know the long-term effects of them. When I got pregnant with my daughter I smoke cigarettes and my doctor wanted to put me on that pill to help me stop. And I told her no because women have been having babies for a thousands and thousands of years smoking cigarettes. So depending on what medicine you're on I wouldn't do it either. And even if you look it up on Facebook half of the stuff on there is fake
Liked by JK, alumni mentor, veteranspouseinpain
I agree I agree I agree. And I do agree with you about getting exercise. Not only does he give you energy, it helps you mentally cuz when you walk or run when you think the most
My last bone density xray showed that I now am low risk. after about 2 years on Prolia. However, I am increasingly worried about the side effects. Especially, I am experiencing rapid hair loss, one of the possible side effects. I am seriously considering discontinuing the injections.
I have had 2 shots of Prolia and am anxious to get this poison out of my body. It is terrible. Not only do I have hair loss but also a lot of pain in my legs and back, especially bad if lying down. Prior to these shots, I was very healthy. My time is now spent trying to find out how to get off this without additional problems. This drug should be pulled from the market!!!
Liked by parrotqueen
Yes, it happened to me! My last shot was May 6th, 2019 and I’m still recovering! May never recover. My oncologist told me I had to take it because of a cancer medicine without even checking my bone density. It turned out she was just doing this as a prevention and almost cost me my life. I don’t have osteoporosis and had no dental issues! I am feeling better but not fully we’ll yet.
version 188.8.131.52.3.2Page loaded in 0.870 seconds